# SDR UPS02239942

- Difficulty date: November 15, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N905UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18947
- Aircraft time: 43,653 hours, 43,468 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Vert Beam 17.8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C HORIZONTAL INTERCOSTAL CRACKED ON VERTICAL BEAM 17.8 L/H AT WL 283 1 183 BULKHEAD     NEW INTERCOSTAL FABRICATED & INSTALLED PER BOEING DRAWING 65-16350 S HEET 6 & 65C15764 SH. 5 & SRM 51-30-2
